# SDR FDEA200909223352

- Difficulty date: September 22, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, 24 L, FST. 1540-1640 L CORRODED. REMOVED SEAT TRACK, FABRICATED NEW PART AND INSTALLED IAW SRM 51-40-02, THIS IS A   MAJOR "A" REPAIR WITH NO FOLOW-UP INSPECTION REQUIRED.
